# SDR WVER2019032812

- Difficulty date: March 28, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 39,187 hours, 29,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Part time: 39,187 hours, 29,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR BY REMOVING CORRODED FUSELAGE FRAME FS 319.70 STR 24L TO STR 24R AND INSTALLING NEW FRAME SECTOR P/N SH670-31355-1 IAW REO 670-53-21-799 (REV. A) DATED 2016-11-27 AND CRJ 700 SRM 51-40-11-001-001-A01. REF JOB 41004791 OP 99.
